# SDR AALA20101015DFW02

- Difficulty date: October 13, 2010
- Submitted: October 18, 2010
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 35,489 hours, 4,363 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY RIGHT ESCAPE PATH LIGHT MISSING COVER.  REPLACED FORWARD GALLEY RIGHT ESCAPE PATH LIGHT ASSEMBLY.  OPS CHECKS NORMAL.
